# SDR HCMA201405160001

- Difficulty date: May 8, 2014
- Submitted: May 17, 2014
- Operation: Air carrier
- Aircraft: N11QK
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3639
- Aircraft time: 15,344 hours, 19,550 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part serial: TB7036
- Condition: Cracked
- Location: Tailboom
- Part time: 15,344 hours, 19,550 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION FOUND A CRACK APPROXIMATELY SEVEN INCHES LONG ON THE TAILBOOM JUNCTION RING FRAME. THIS CRACK IS LOCATED ON THE FWD SIDE OF THE JUNCTION RING FRAME & RUNS ALONG THE RADIUS OF THE RING FRAME WEB & THE FWD FLANGE.  ACFT WAS IMMEDIATELY GROUNDED FOR TAILBOOM CHANGE.  OTHER ACFT OF SAME MODEL IMMEDIATELY INSPECTED & NO OTHER CRACKS FOUND.
